# SDR DALA2016110808572

- Difficulty date: May 2, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 69,714 hours, 51,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1297-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L, BS 1297-1309.  THE DAMAGE WAS REMOVED, AND A NEW SECTION OF THE LONGERON WAS DRILLED, ADJUSTED, TREATED, PAINTED AND INSTALLED.
